# SDR DALA2023022701462

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 88,072 hours, 16,130 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602. CORRECTIVE ACTION: FOUND BROKEN WIRE ON R1 SLIDE LIGHT ASSY. RE-TERMINATED WIRE IAW B767-400 WDM 52-73-11. ALL OPS NML IAW B767-400 AMM 52-73. (2642208)
